# SDR DALA2022100306439

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,778 hours, 22,088 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5809 - FCNT - DUE TO A FLAP DISAGREE MSG AND A LE DISAGREE MSG AFTER COMPLETING THE QRH FOR THE FLAPS. CORRECTIVE ACTION: PERFORMED BITE CHECK ON ALL FSEUS. NO FAULTS. CYCLED FLAPS MULTIPLE TIMES WITH NO FAULTS. C/W NO-GO PROCEDURES.
